このエントリーをはてなブックマークに追加
ID 33723
フルテキストURL
著者
Wada, Koukichi University of Tsukuba
抄録

In this paper, we study the behavior of the second plurigenus δ2 of normal surface singularities of type *An,*Dn,*En,*An,*Dnand *En. We obtain main result which corresponds to that of [7], i.e., main result is a δ2-version of Ohyanagi’s result.

キーワード
minimally elliptic singularity
rational singularity
pluri-genus
weighted dual graph.
発行日
2003-01
出版物タイトル
Mathematical Journal of Okayama University
45巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol45/iss1/11